Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2009, Volume 86, Issue 3, Pages 408–420 (Mi mz8501)  

Necessary Conditions for the Weak Generalized Localization of Fourier Series with “Lacunary Sequence of Partial Sums”

O. V. Lifantseva

Moscow State Region University

Abstract: It has been established that, on the subsets $\mathbb{T}^N=[-\pi,\pi]^N$ describing a cross $W$ composed of $N$-dimensional blocks, $W_{x_sx_t}=\Omega_{x_sx_t}\times [-\pi,\pi]^{N-2}$ ($\Omega_{x_sx_t}$ is an open subset of $[-\pi,\pi]^2$) in the classes $L_p(\mathbb{T}^N)$, $p>1$, a weak generalized localization holds, for $N\ge3$, almost everywhere for multiple trigonometric Fourier series when to the rectangular partial sums $S_n(x;f)$ ($x\in\mathbb{T}^N$, $f\in L_p$) of these series corresponds the number $n=(n_1,…,n_N)\in\mathbb Z_{+}^{N}$ some components $n_j$ of which are elements of lacunary sequences. In the present paper, we prove a number of statements showing that the structural and geometric characteristics of such subsets are sharp in the sense of the numbers (generating $W$) of the $N$-dimensional blocks $W_{x_sx_t}$ as well as of the structure and geometry of $W_{x_sx_t}$. In particular, it is proved that it is impossible to take an arbitrary measurable two-dimensional set or an open three-dimensional set as the base of the block.

Keywords: multiple trigonometric Fourier series, $n$-block, lacunary sequence, weak generalized localization, measurable set, Euclidean space, rectangular partial sum

DOI: https://doi.org/10.4213/mzm8501

Full text: PDF file (579 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2009, 86:3, 373–384

Bibliographic databases:

UDC: 517.5
Received: 23.11.2007
Revised: 17.03.2009

Citation: O. V. Lifantseva, “Necessary Conditions for the Weak Generalized Localization of Fourier Series with “Lacunary Sequence of Partial Sums””, Mat. Zametki, 86:3 (2009), 408–420; Math. Notes, 86:3 (2009), 373–384

Citation in format AMSBIB
\Bibitem{Lif09}
\by O.~V.~Lifantseva
\paper Necessary Conditions for the Weak Generalized Localization of Fourier Series with ``Lacunary Sequence of Partial Sums''
\jour Mat. Zametki
\yr 2009
\vol 86
\issue 3
\pages 408--420
\mathnet{http://mi.mathnet.ru/mz8501}
\crossref{https://doi.org/10.4213/mzm8501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2591380}
\zmath{https://zbmath.org/?q=an:1178.42012}
\elib{https://elibrary.ru/item.asp?id=15306200}
\transl
\jour Math. Notes
\yr 2009
\vol 86
\issue 3
\pages 373--384
\crossref{https://doi.org/10.1134/S0001434609090119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000271950700011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76249090325}


Linking options:
  • http://mi.mathnet.ru/eng/mz8501
  • https://doi.org/10.4213/mzm8501
  • http://mi.mathnet.ru/eng/mz/v86/i3/p408

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:257
    Full text:147
    References:25
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021